Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Some growth theorems for linear ordinary differential equations


Author: W. S. Loud
Journal: Trans. Amer. Math. Soc. 85 (1957), 257-264
MSC: Primary 34.0X
MathSciNet review: 0084659
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Richard Bellman, A Survey of the Theory of the Boundedness, Stability, and Asymptotic Behavior of Solutions of Linear and Nonlinear Differential and Difference Equations, Office of Naval Research, Washington, D. C., 1949. MR 0030662
  • [2] Richard Bellman, Stability theory of differential equations, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1953. MR 0061235
  • [3] Göran Borg, Über die Stabilität gewisser Klassen von linearen Differentialgleichungen, Ark. Mat. Astr. Fys. 31A (1944), no. 1, 31 (German). MR 0016803
  • [4] Earl A. Coddington and Norman Levinson, Theory of ordinary differential equations, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1955. MR 0069338
  • [5] A. Liapounoff, Sur une série dans la théorie des équations différentielles lineaires du second ordre à coefficients périodiques, Zap. Imp. Akad. Nauk, Fiz.-Mat. Otd. vol. 13 no. 2 (1902).
  • [6] -, Problème général de la stabilité du mouvement, Annals of Mathematics Studies, No. 17, Princeton, 1949.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.0X

Retrieve articles in all journals with MSC: 34.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1957-0084659-6
Article copyright: © Copyright 1957 American Mathematical Society